# SDR REXA2015103101039

- Difficulty date: October 31, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, RBL 12, FLOORBEAM BACK UP BRACKET HAS GOUGES ON LOWER CORNER OF FLANGE & WEB.  LOCATED & DRILLED NEW FLOORBEAM BACK UP BRACKET, PN CC670-34093-2, IAW SRM 51-40-11-001-001-A01.
